# SDR IPXA2017122024688

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 16,384 hours, 5,806 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Pimu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: L, PIMU MAINTENANCE MESSAGE DISPLAYED ON EICAS.
